Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 116, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 17, 2015, 3:46 AM CST for Collin County, Denton County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 3:46 AM CST (09:46 UTC)
- Expired
- Nov 17, 2015, 4:15 AM CST
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 10:45 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
319
WFUS54 KFWD 170946
TORFWD
TXC085-121-171015-
/O.NEW.KFWD.TO.W.0116.151117T0946Z-151117T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 AM CST
* AT 346 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER LEWISVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CARROLLTON...LAKE LEWISVILLE AND HEBRON AROUND 355 AM CST.
THE COLONY AND HACKBERRY AROUND 400 AM CST.
LITTLE ELM AROUND 405 AM CST.
PLANO AND FRISCO AROUND 410 AM CST.
MCKINNEY...PROSPER AND CELINA AROUND 415 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
LAKEWOOD VILLAGE AND OAK POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3333 9675 3299 9674 3299 9703 3317 9703
TIME...MOT...LOC 0946Z 226DEG 36KT 3300 9700
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
DUNN2 follow-up statements
941
WWUS54 KFWD 171002
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST TUE NOV 17 2015
TXC085-121-171015-
/O.CON.KFWD.TO.W.0116.000000T0000Z-151117T1015Z/
COLLIN TX-DENTON TX-
402 AM CST TUE NOV 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR
SOUTHWESTERN COLLIN AND SOUTHEASTERN DENTON COUNTIES...
AT 402 AM CST...A SEVERE SQUALL LINE CAPABLE OF PRODUCING BOTH
TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WAS LOCATED NEAR
FRISCO...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THESE DANGEROUS STORMS WILL BE NEAR...
PLANO AND MCKINNEY AROUND 410 AM CST.
PROSPER AND CELINA AROUND 415 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3333 9675 3299 9674 3299 9688 3325 9688
TIME...MOT...LOC 1002Z 239DEG 41KT 3309 9682
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CAVANAUGH464
WWUS54 KFWD 171007
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 AM CST TUE NOV 17 2015
TXC085-121-171016-
/O.EXP.KFWD.TO.W.0116.000000T0000Z-151117T1015Z/
COLLIN TX-DENTON TX-
407 AM CST TUE NOV 17 2015
...THE TORNADO WARNING FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN
DENTON COUNTIES WILL EXPIRE AT 415 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN DENTON AND ALL OF COLLIN COUNTY THROUGH 5 AM CST.
LAT...LON 3333 9675 3299 9674 3299 9688 3325 9688
TIME...MOT...LOC 1004Z 226DEG 36KT 3309 9682
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 11:48 PM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Nov 16, 11:48 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1148 PM CST MON NOV 16 2015 .AVIATION... FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING AREA TAF SITES IS THE PRIMARY FORECAST CONCERN. THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25 GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE STRONG WHEN IT ARRIVES. THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE. BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW 15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS PERSIST. CAVANAUGH && .UPDATE... HAVE UPDATED THE WORDED FORECAST PACKAGE TO LOWER POPS TO CHANCE CATEGORY FOR THE REMAINDER OF THE EVENING...AND TO RAISE TEMPS/DEWPOINTS OVERNIGHT AHEAD OF THE SQUALL LINE. THE LATEST TEXAS TECH WRF MODEL CONTINUES TO BE THE MODEL OF CHOICE AS IT HAS GOOD TIMING CONTINUITY BETWEEN MODEL RUNS. THE SQUALL LINE SHOULD MOVE INTO THE WESTERN COUNTIES SHORTLY AFTER MIDNIGHT...TO THE I-35/35W AROUND 3 AM AND OUT OF THE EASTERN COUNTIES AROUND 8 AM. AS THE SQUALL NEARS...SPC WILL LIKE COVER THE SEVERE WEATHER POTENTIAL WITH A TORNADO WATCH FOR MUCH OF THE FORECAST AREA. OVERNIGHT WINDS ARE EXPECTED TO INCREASE A LITTLE MORE OVER THE NEXT FEW HOURS AND WILL KEEP THE WIND ADVISORY GOING. ALSO...NO CHANGE TO THE FLASH FLOOD WATCH. 75 && .PREV DISCUSSION... /ISSUED 305 PM CST MON NOV 16 2015/ AN UPPER LEVEL LOW PRESSURE CENTER OVER THE FOUR-CORNERS REGION WILL BE THE MAIN METEOROLOGICAL CONCERN ACROSS THE CONUS FOR THE NEXT 48 HOURS OR SO. FOR NORTH AND CENTRAL TEXAS...STRONG ISENTROPIC LIFT AHEAD OF THE SYSTEM HAS LED TO CLOUDY SKIES AND PERIODS OF RAIN OVER THE PAST 24 HOURS. EMBEDDED DISTURBANCES IN THE SOUTHWEST FLOW ALOFT HAVE HELPED TO ENHANCE LIFT AT TIMES...LEADING TO OCCASIONAL EMBEDDED THUNDERSTORMS OVER THE AREA. THE MOST RECENT OF THESE IMPULSES WAS LIFTING NORTHEAST ACROSS SOUTH-CENTRAL TEXAS...AND IS EXPECTED TO LEAD TO INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL TEXAS AS WE MOVE INTO THE EVENING HOURS. MEANWHILE...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST- CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS AS THE LOW PRESSURE SYSTEM AND ITS ATTENDANT COLD FRONT BEGIN TO SURGE EAST INTO THE PLAINS. THIS ACTIVITY WILL LIKELY ORGANIZE INTO A SQUALL LINE LATE THIS EVENING AND PUSH EAST ACROSS NORTH AND CENTRAL TEXAS OVERNIGHT. THE LINE OF STORMS SHOULD REACH OUR NORTHWEST COUNTIES AROUND MIDNIGHT...THE I-35 CORRIDOR 3-5 AM AND THE EASTERN AND SOUTHEAST COUNTIES 5-8 AM. WIND SHEAR VALUES WILL BE VERY HIGH AS THIS LINE APPROACHES. WITH THIS IN MIND...THE MARGINAL INSTABILITY IN PLACE SHOULD BE MORE THAN ENOUGH TO GENERATE SOME SEVERE STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE TORNADO THREAT IS QUITE REAL TOO...ESPECIALLY FOR ANY DISCRETE CELLS WHICH DEVELOP OUT AHEAD OF THE MAIN LINE. TRAINING AREAS OF SHOWERS AND THUNDERSTORMS AHEAD OF THE SQUALL LINE WILL KEEP THE GROUND QUITE SATURATED PRIOR TO THE ARRIVAL OF THE HEAVIER CONVECTION. STORM TOTAL PRECIPITATION VALUES SINCE LAST NIGHT OF BETWEEN 0.5 AND 1 INCH HAVE ALREADY OCCURRED FROM THE DALLAS-FORT WORTH AREA EASTWARD. WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BONHAM TO FORT WORTH TO WACO...AS IT WILL ONLY TAKE A COUPLE OF INCHES TO CREATE FLOODING PROBLEMS IN MANY OF THESE LOCATIONS. MODEL GUIDANCE IS INDICATING THAT OUR SURFACE WINDS IN ADVANCE OF THE STORM SYSTEM WILL INCREASE THIS EVENING...WITH SPEEDS AROUND 25 MPH AND GUSTS 30 TO 40 MPH ACROSS MUCH OF THE REGION. A WIND ADVISORY HAS THEREFORE BEEN ISSUED FOR ALL AREAS FROM 6 PM THIS EVENING UNTIL 6 AM TUESDAY. THE PRESSURE GRADIENT BEHIND THE FRONT IS NOT QUITE AS STRONG...SO SPEEDS SHOULD DIMINISH TUESDAY MORNING AS THE STORMS RACE OFF TO OUR EAST. DRY AND SEASONAL WEATHER IS EXPECTED TUESDAY AFTERNOON THROUGH THE END OF THE WORK WEEK. ANOTHER FRONT WILL BRING A SLIGHT CHANCE OF SHOWERS BY SATURDAY...BUT LITTLE IN THE WAY OF MOISTURE SHOULD KEEP CHANCES TO A MINIMUM. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 67 47 70 48 / 100 50 5 0 0 WACO, TX 61 67 44 70 46 / 90 60 5 0 0 PARIS, TX 63 64 45 66 45 / 100 100 10 5 5 DENTON, TX 58 67 44 69 44 / 100 40 5 0 0 MCKINNEY, TX 60 66 45 68 46 / 100 50 5 0 0 DALLAS, TX 59 68 48 69 49 / 100 50 5 0 0 TERRELL, TX 61 66 46 68 47 / 100 80 5 0 0 CORSICANA, TX 63 65 47 69 48 / 90 90 5 0 0 TEMPLE, TX 61 66 45 70 47 / 90 70 5 0 0 MINERAL WELLS, TX 56 67 43 70 44 / 90 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ094-095-104>107- 118>123-133>135-145>148-159>162-175. WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Nov 16, 9:07 PM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 907 PM CST MON NOV 16 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180315- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 907 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT. A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS NORTH AND CENTRAL TEXAS AFTER MIDNIGHT. THE SQUALL LINE SHOULD REACH THE WESTERN COUNTIES JUST AFTER MIDNIGHT...THE I-35 AND I-35W CORRIDOR BETWEEN 3 AND 4 AM...AND MOVE INTO EAST TEXAS BY EARLY MORNING TUESDAY. DAMAGING STRAIGHT LINE WINDS ARE EXPECTED TO BE THE PRIMARY THREAT WITH THE SQUALL LINE STORMS. HOWEVER...A FEW TORNADOES EMBEDDED WITHIN THE LINE ARE POSSIBLE. LOCALLY HEAVY RAINFALL TONIGHT COULD LEAD FLASH FLOODING AS WELL...ESPECIALLY FOR THE AREAS NEAR AND EAST OF THE INTERSTATE 35 CORRIDOR. STRONG AND GUSTY WINDS ARE ALSO EXPECTED ACROSS ALL OF NORTH AND CENTRAL TEXAS AHEAD OF THE SQUALL LINE. THEREFORE...A WIND ADVISORY IS IN EFFECT THROUGH 6 AM TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING AFTER THE SQUALL LINE EXITS THE REGION. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT OVER THE ENTIRE REGION. HOWEVER...DUE TO RAPID STORM MOTION AND THE FACT THAT THESE STORMS WILL OCCUR AT NIGHT...THESE CONDITIONS WILL MAKE IT DIFFICULT TO IDENTIFY TORNADIC FEATURES. THE MOST LIKELY TIME FOR SPOTTER ACTIVATION WILL BE AROUND MIDNIGHT ACROSS FAR WESTERN NORTH TEXAS AND ROLLING THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS DURING THE PRE DAWN HOUR ON TUESDAY.
In the hours before
Special weather statement, Nov 17, 2:39 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 239 AM CST TUE NOV 17 2015 TXZ117-118-170930- PARKER TX-TARRANT TX- 239 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PARKER AND TARRANT COUNTIES UNTIL 330 AM CST... AT 238 AM CST...DOPPLER RADAR WAS TRACKING LINE OF STRONG THUNDERSTORMS MOVING EAST AT 45 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. A WIND GUST OF 52 MPH WAS RECORDED AT MINERAL WELLS AIRPORT. LOCATIONS IMPACTED INCLUDE... FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS... BEDFORD...GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST... BURLESON...SOUTHLAKE...WEATHERFORD...WATAUGA...COLLEYVILLE... BENBROOK...SAGINAW...WHITE SETTLEMENT AND CROWLEY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9703 3255 9704 3256 9793 3300 9785 TIME...MOT...LOC 0838Z 262DEG 39KT 3283 9778 CAVANAUGH
Special weather statement, Nov 17, 2:41 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST TUE NOV 17 2015
TXZ102-103-170930-
WISE TX-DENTON TX-
241 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WISE AND DENTON COUNTIES UNTIL
330 AM CST...
AT 240 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARADISE...OR NEAR BRIDGEPORT...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...LEWISVILLE...FLOWER MOUND...SOUTHLAKE...CORINTH...HIGHLAND
VILLAGE...TROPHY CLUB...LAKE DALLAS...SANGER...DECATUR...
BRIDGEPORT...BRIAR...ROANOKE...PECAN ACRES...KRUM...PILOT POINT...
ARGYLE...HICKORY CREEK...JUSTIN AND DOUBLE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3342 9701 3342 9694 3299 9700 3300 9778
3343 9776
TIME...MOT...LOC 0840Z 264DEG 38KT 3317 9770
CAVANAUGHSpecial weather statement, Nov 17, 2:46 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 AM CST TUE NOV 17 2015
TXZ131-133-170930-
JOHNSON TX-HOOD TX-
246 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOOD AND NORTHERN JOHNSON
COUNTIES UNTIL 330 AM CST...
AT 245 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAK TRAIL SHORES...OR NEAR GRANBURY...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...GRANBURY...KEENE...JOSHUA...ALVARADO...PECAN
PLANTATION...GODLEY...CROSS TIMBER...OAK TRAIL SHORES...TOLAR AND
BRIAROAKS.
THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 23 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3255 9799 3255 9720 3237 9719 3233 9746
3232 9762 3232 9778 3230 9797 3231 9798
TIME...MOT...LOC 0845Z 262DEG 36KT 3246 9788
CAVANAUGHLocal storm report, Nov 17, 3:04 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG 6 S WEATHERFORD 32.68N 97.80W
11/17/2015 PARKER TX FIRE DEPT/RESCUE
AT CR 1708 AND TINTOP RD - ROOF BLOWN ONTO THE ROAD.
ALSO MULTIPLE TREES AND POWER LINES DOWN.Special weather statement, Nov 17, 3:20 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CST TUE NOV 17 2015
TXZ092-093-171000-
GRAYSON TX-COOKE TX-
320 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
400 AM CST...
AT 319 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...GUNTER...TOM BEAN...LINDSAY...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...RAY ROBERTS PARK JOHNSON BRANCH...SOUTHERN LAKE TEXOMA...
SOUTHMAYD AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3389 9660 3385 9663
3377 9647 3340 9650 3343 9732 3388 9733
3386 9726 3391 9719 3376 9719 3372 9711
3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 0919Z 261DEG 33KT 3360 9719
CAVANAUGHLocal storm report, Nov 17, 3:27 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND GST GAINESVILLE 33.63N 97.15W
11/17/2015 E66 MPH COOKE TX EMERGENCY MNGR
EM REPORTS WIND GUST OF 66 MPH AT NCTC IN GAINESVILLE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 12:37 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Nov 17, 12:49 AM CST | Severe Thunderstorm Warning | FWD | Eastland | 56 min |
| Nov 17, 1:26 AM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 64 min |
| Nov 17, 1:48 AM CST | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| Nov 17, 2:39 AM CST | Special Weather Statement | FWD | Parker, Tarrant | 51 min |
| Nov 17, 2:41 AM CST | Special Weather Statement | FWD | Denton, Wise | 49 min |
| Nov 17, 2:46 AM CST | Special Weather Statement | FWD | Hood, Johnson | 44 min |
| Nov 17, 2:54 AM CST | Wind Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more | 13 hr |
| Nov 17, 3:01 AM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Nov 17, 3:15 AM CST | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Nov 17, 3:20 AM CST | Special Weather Statement | FWD | Cooke, Grayson | 40 min |
| Nov 17, 3:22 AM CST | Tornado Warning | FWD | Tarrant | 38 min |
| Nov 17, 3:28 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Nov 17, 3:41 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 64 min |
| Nov 17, 3:59 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 61 min |
| Nov 17, 4:02 AM CST | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| Nov 17, 4:13 AM CST | Tornado Warning | FWD | Collin | 32 min |
| Nov 17, 4:26 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 64 min |
| Nov 17, 4:45 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 50 min |
| Nov 17, 4:54 AM CST | Severe Thunderstorm Warning | FWD | Hunt | 66 min |
| Nov 17, 5:27 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 60 min |
| Nov 17, 6:02 AM CST | High Wind Warning | FWD | Anderson, Freestone, Henderson, Leon | 58 min |
| Nov 17, 6:06 AM CST | Areal Flood Advisory | FWD | Dallas | 114 min |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt | 29 hr |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Dallas | 28 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Nov 17, 10:24 AM CST | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 2 hr |
| Nov 17, 1:30 PM CST | River Flood Warning | FWD | Delta, Hopkins | 71 hr |
| Nov 17, 1:32 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 55 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.